Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 08 > No. 1


Iterative Methods for Solving General Nonlinear Quasi-Variational Inequalities

PP: 89-94
Eman Al-Shemas,
This paper presents some iterative methods for solving the general nonlinear quasi-variational inequality problem and consider the convergence criteria of the iterative schemes under certain conditions. Some special cases are also discussed.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved